# SDR MALA964827

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 31998061
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3226 - IN CRUISE FLIGHT, THE RIGHT INTAKE HEAT CIRCUIT BREAKER POPPED.  THE AIRCRFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT ENGINE INTAKE HEAT ANTI-ICE SOLENOID VALVE.  SYSTEM OPERATED SATISFACTORILY.  (M)
